# SDR HEEA979026

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293CA
- Make and model: Bell 412
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5852013
- Condition: Malfunction
- Location: Cockpit Radar
- Component: P40001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR INTERMITTENTLY GOES ON AND OFF.  TIME SINCE REPAIR 2:50.
